# SDR FDEA201706161681

- Difficulty date: June 16, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 55,793 hours, 25,949 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

CABIN ALTITUDE EICAS WARNING AT FL380. COMPLIED WITH QRH,  DESCENDED TO FINAL ALTITUDE FL250. RECOVERED CABIN PRESSURE IN AUTO 2 AT CABIN ALTITUDE 7500.  NORMAL DESCENT AND PRESSURE UNTIL LFPG.   REPLACED THE NR 1 CPC IAW MM 21-31-02-4, TESTED OK.  COMPLYED WITH CABIN PRESSURE DECAY CHECK IAW MM 05-51-24-2, TEST PASSED.
